×

zbMATH — the first resource for mathematics

A Torelli theorem for unimodal and bimodal hypersurface singularities. (Ein Torelli-Satz für die unimodularen und bimodularen Hyperflächensingularitäten.) (German) Zbl 0843.32020
Some analytic invariants of the right equivalence class of an isolated hypersurface singularity are defined. The starting-point is the Gauss-Manin connection together with the integrals of holomorphic forms over vanishing cycles. The invariants have some similarity to the Riemann matrix pairs for Abelian varieties. The invariants are studied thoroughly for the unimodal and bimodal hypersurface singularities. One invariant determines the right equivalence class in nearly all cases.
Reviewer: C.Hertling (Bonn)

MSC:
32S25 Complex surface and hypersurface singularities
32S15 Equisingularity (topological and analytic)
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arnold, V.I.: Normal forms of functions in neighbourhoods of degenerate critical points. Functional Anal. Appl.6, 254-272 (1972) · Zbl 0278.57011
[2] Arnold, V.I.: Critical points of smooth functions and their normal forms. Russian Math. Surveys30.5, 1-75 (1975) · Zbl 0343.58001
[3] Arnold, V.I., Gusein-Zade, S.M., Varchenko, A.N.: Singularities of Differentiable Maps, Vol. II, Boston Basel Berlin: Birkh?user 1988 · Zbl 1297.32001
[4] Bilitewski, F.J.: Deformationen von Dreiecks- und Viereckssingularit?ten der Einbettungsdimension drei. Dissertation. Bonner Math. Schriften 237, Bonn 1992 · Zbl 0839.32016
[5] Brieskorn, E.: Die Monodromie der isolierten Singularit?ten von Hyperfl?chen. Manuscripta Math.2, 103-161 (1970) · Zbl 0186.26101
[6] Deligne, P.: Equations diff?rentielles ? points singuliers r?guliers. (Lecture Notes Math. Vol. 163) Berlin Heidelberg New York: Springer 1970 · Zbl 0244.14004
[7] Ebeling, W.: Quadratische Formen und Monodromiegruppen von Singularit?ten. Math. Ann.255, 463-498 (1981) · Zbl 0452.32006
[8] Gabrielov, A.M.: Intersection matrices for certain singularities. Functional Anal. Appl.7, 182-193 (1973) · Zbl 0288.32011
[9] Gabrielov, A.M.: Dynkin diagrams of unimodal singularities. Functional Anal. Appl.8, 192-196 (1974) · Zbl 0304.14010
[10] Hertling, C.: Analytische Invarianten bei den unimodularen und bimodularen Hyperfl?chensingularit?ten. Dissertation. Bonner Math. Schriften 250, Bonn 1992
[11] Husein-Zade, S.M.: Monodromy groups of isolated singularities of hypersurfaces. Russian Math. Surveys32.2, 23-69 (1977) · Zbl 0379.32013
[12] Karpishpan, Y.: Torelli theorems for singularities. Invent. Math.100, 97-141 (1990) · Zbl 0694.32013
[13] Lamotke, K.: Die Homologie isolierter Singularit?ten. Math. Z.143, 27-44 (1975) · Zbl 0302.32013
[14] L? D?ng Tr?ng, Ramanujam, C.P.: The invariance of Milnor’s number implies the invariance of the topological type. Amer. Journal of Math.98, 67-78 (1976) · Zbl 0351.32009
[15] Looijenga, E.: On the semiuniversal deformation of a simple-elliptic singularity, part II: geometry of the discriminant locus. Topology17, 23-40 (1977) · Zbl 0392.57013
[16] Malgrange, B.: Int?grales asymptotiques et monodromie. Ann. Sci. ?cole Norm. Sup.7, 405-430 (1974) · Zbl 0305.32008
[17] Milnor, J.: Singular points of complex hypersurfaces. Ann. Math. Stud. vol. 61, Princeton University Press 1968 · Zbl 0184.48405
[18] Pham, F.: Singularit?s des Syst?mes diff?rentielles de Gauss-Manin. Prog. Math. 2, Boston Basel Stuttgart: Birkh?user 1979
[19] Saito, K.: Einfach elliptische Singularit?ten. Invent. Math.23, 289-325 (1974) · Zbl 0296.14019
[20] Saito, K.: Primitive forms for a universal unfolding of a function with an isolated critical point. Journal Fac. Sci. Univ. Tokyo, Sect IA,28, 775-792 (1982) · Zbl 0523.32015
[21] Saito, K.: Period mapping associated to a primitive form. Publ. Res. Inst. Math. Sci. Kyoto Univ.19, 1231-1264 (1983) · Zbl 0539.58003
[22] Saito, M.: On the structure of Brieskorn lattices. preprint at Grenoble, September 1983
[23] Saito, M.: On the structure of Brieskorn lattices. Ann. Inst. Fourier Grenoble39, 27-72 (1989) · Zbl 0644.32005
[24] Saito, M.: Exponents and Newton polyhedra of isolated hypersurface singularities. Math. Ann.281, 411-417 (1988) · Zbl 0628.32038
[25] Saito, M.: Period Mapping via Brieskorn Modules. Bull. Soc. math. France119, 141-171 (1991) · Zbl 0760.32009
[26] Scherk, J.: G?om?trie analytique.?A propos d’un th?or?me de Mather et Yau. C. R. Acad. Sci. Paris296, ser.I, 513-515 (1983) · Zbl 0542.32002
[27] Scherk, J., Steenbrink, J.H.M.: On the mixed Hodge structure on the cohomology of the Milnor fibre. Math. Ann.271, 641-665 (1985) · Zbl 0618.14002
[28] Sebastiani, M.: Preuve d’une conjecture de Brieskorn. Manuscripta Math.2, 301-307 (1970) · Zbl 0194.11402
[29] Steenbrink, J.H.M.: Mixed Hodge structure on the vanishing cohomology. In: Real and complex singularities, Oslo 1976, Holm, P. (ed.). Alphen aan den Rijn: Sijthoff and Noordhoff, 1977, pp. 525-562
[30] Steenbrink, J.H.M.: Intersection form for quasi-homogeneous singularities. Comp. Math.34, 211-223 (1977) · Zbl 0347.14001
[31] Steenbrink, J.H.M.: Semicontinuity of the singularity spectrum. Invent Math.79, 557-565 (1985) · Zbl 0568.14021
[32] Varchenko, A.N.: The Gauss-Manin connection of isolated singular point and Bernstein polynomial. Bull. des sciences math. 2e ser.104, 205-223 (1980) · Zbl 0434.32008
[33] Varchenko, A.N.: The asymptotics of holomorphic forms determine a mixed Hodge structure. Sov. Math. Dokl.22, 772-775 (1980) · Zbl 0516.14007
[34] Varchenko, A.N.: Asymptotic mixed Hodge structure in vanishing cohomologies. Math. USSR Izvestija18, 469-512 (1982) · Zbl 0489.14003
[35] Varchenko, A.N.: The complex singular index does not change along the stratum ?=constant. Functional Anal. Appl.16, 1-9 (1982) · Zbl 0498.32010
[36] Varchenko, A.N.: A Iower bound for the codimension of the stratum ?=constant in terms of the mixed Hodge structure. Moscow Univ. Math. Bull.37, 30-33 (1982) · Zbl 0517.32004
[37] Varchenko, A.N., Chmutov, S.V.: Tangent cone to the stratum ?=constant. Moscow Univ. Math. Bull.40, 7-12 (1985) · Zbl 0593.58002
[38] Varchenko, A.N., Khovanskii, A. G.: Asymptotics of integrals over vanishing cycles and the Newton Polyhedron. Sov. Math. Dokl.32, 122-127 (1985) · Zbl 0595.32012
[39] Varchenko, A.N.: On the local residue and the intersection form on the vanishing cohomology. Math. USSR Izvestija26, 31-52 (1986) · Zbl 0583.32011
[40] Washington, L.C.: Introduction to cyclotomic fields. New York: Springer 1982 · Zbl 0484.12001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.